Compactification of lattice-valued convergence spaces

Jäger, G. (2010) Compactification of lattice-valued convergence spaces. Fuzzy Sets and Systems, 161 (7). pp. 1002-1010. ISSN 0165-0114

[img]
Preview
Text
jaeger_compactification_SL_GCS_2010.pdf - Accepted Version

115Kb

Official URL: http://dx.doi.org/10.1016/j.fss.2009.10.010

Abstract

We define compactness for stratified lattice-valued convergence spaces and show that a Tychonoff theorem is true. Further a generalization of the classical Richardson compactification is given. This compactification has a universal property.

Item Type:Article
Uncontrolled Keywords:L-fuzzy convergence, L-topology, L-filter, L-convergence space, compactness, compactification.
Subjects:Q Science > QA Mathematics
Divisions:Faculty > Faculty of Commerce > Statistics
Faculty > Faculty of Science > Statistics
ID Code:1650
Deposited By: Mrs Eileen Shepherd
Deposited On:07 Apr 2010 10:15
Last Modified:06 Jan 2012 16:20
105 full-text download(s) since 07 Apr 2010 10:15
30 full-text download(s) in the past 12 months
More statistics...

Repository Staff Only: item control page